Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extended de Finetti theorems for boolean independence and monotone independence


Author: Weihua Liu
Journal: Trans. Amer. Math. Soc. 370 (2018), 1959-2003
MSC (2010): Primary 46L53; Secondary 46L54, 60G09
DOI: https://doi.org/10.1090/tran/7034
Published electronically: October 24, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct several new spaces of quantum sequences and their quantum families of maps in the sense of Sołtan. The noncommutative distributional symmetries associated with these quantum maps are noncommutative versions of spreadability and partial exchangeability. Then, we study simple relations between these symmetries. We will focus on studying two kinds of noncommutative distributional symmetries: monotone spreadability and boolean spreadability. We provide an example of a spreadable sequence of random variables for which the usual unilateral shift is an unbounded map. As a result, it is natural to study bilateral sequences of random objects, which are indexed by integers, rather than unilateral sequences. At the end of the paper, we will show Ryll-Nardzewski type theorems for monotone independence and boolean independence: Roughly speaking, an infinite bilateral sequence of random variables is monotonically (boolean) spreadable if and only if the variables are identically distributed and monotone (boolean) with respect to the conditional expectation onto its tail algebra. For an infinite sequence of noncommutative random variables, boolean spreadability is equivalent to boolean exchangeability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46L53, 46L54, 60G09

Retrieve articles in all journals with MSC (2010): 46L53, 46L54, 60G09


Additional Information

Weihua Liu
Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California 94720
Address at time of publication: Department of Mathematics, Indiana University Bloomington, Bloomington, Indiana, 47401
Email: liuweih@indiana.edu

DOI: https://doi.org/10.1090/tran/7034
Received by editor(s): April 15, 2016
Received by editor(s) in revised form: June 29, 2016
Published electronically: October 24, 2017
Additional Notes: The author was partially supported by NSF grants DMS-1301727 and DMS-1302713, and by the Natural Science Foundation of China (grant No. 11171301)
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society